# SDR SWIA200312103

- Difficulty date: June 8, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 22,119 hours, 19,075 cycles
- Engine: Ge CF343B1
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Air Distribution
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING THE APU AND BRINGING ON BOTH PACKS, GOT SMOKE INTO THE FLIGHT DECK AND THE CABIN.  SMOKE WAS COMING FROM THE AIR CONDITIONING SYSTEM.  ALSO GOT A SMOKE CAUTION MESSAGE.  REMOVED AND REPLACED BOTH RIGHT AND LEFT ACM WATER SEPARATOR SOCKS WITH SERVICEABLE UNITS IAW MM 21-51-13.  CHECKS GOOD AT THIS TIME.
